How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Saleem Your Own Question
Dr.Saleem
Dr.Saleem, Doctor
Category: Neurology
Satisfied Customers: 2299
Experience:  MBBS
23101880
Type Your Neurology Question Here...
Dr.Saleem is online now
A new question is answered every 9 seconds

At what amount of milligrams can sertraline cause seizures?

Customer Question

At what amount of milligrams can sertraline cause seizures?
Submitted: 2 months ago.
Category: Neurology
Expert:  Dr.Saleem replied 2 months ago.

Hello and welcome to JA. Dr Saleem here. Will be answering you shortly

Expert:  Dr.Saleem replied 2 months ago.

Overdoses in adults of 700 to 2100 milligrams have not resulted in serious symptoms. Ingestion of 4 grams resulted in seizures in an adolescent. So thats about the minimum dose that can lead to seizures.

hope it was helpful.

Feel free to ask any more queries.

Please reward a 5 stars rating if you are satisfied.

You can always opt-out if you need a second opinion.

Please avoid leaving a low rating as it hurts an expert's standing

Customer: replied 2 months ago.
Can sertraline develop any disabilities if you have aspergers?
Expert:  Dr.Saleem replied 2 months ago.

No no such cases documented

Customer: replied 2 months ago.
What are the symptoms of sertraline?
Expert:  Dr.Saleem replied 2 months ago.

This is different to your first query . Needs a fresh post for that. I can share a link for you as its a lengthy topic ,symptoms of overdosage;

http://www.rxlist.com/zoloft-drug.htm

I hope you find it useful.

Please do remember to reward credit by leaving a positive rating.

Please post a separate query for any further inquiries.

Best regards.

Customer: replied 2 months ago.
before I was prescribed sertraline, I was prescribed buspirone. On my 3rd week with buspirone, I began to have a feeling of fuzziness in my head. Is that something I should've been worried about?
Expert:  Dr.Saleem replied 2 months ago.

Its a possible ide effect of buspirone ,nothing much of concern thete

Customer: replied 2 months ago.
How will I know if the medication is working correctly?
Expert:  Dr.Saleem replied 2 months ago.

You can observe for improvement in your symptoms . There is no other guage for that unfortunately

Customer: replied 2 months ago.
Can the medication change your reactions?
Expert:  Dr.Saleem replied 2 months ago.

Not in usual doses. It doesnt cause behavioral disturbances as such

Customer: replied 2 months ago.
I'm see an aura every time I look at the sun?
Expert:  Dr.Saleem replied 2 months ago.

You need to reward credit for your query before you post further questions as these are totally unrelated to your initial post.

Would appreciate for understanding.

Regards